New inequalities of Hermite-Hadamard type for HA-convex functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) New inequalities of Hermite-Hadamard type for HA-convex functions. Journal of Numerical Analysis and Approximation Theory, 47 (1). 26 - 41. ISSN 2457-6794

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37802
Official URL https://ictp.acad.ro/jnaat/journal/article/view/11...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite-Hadamard inequality; convex function; special means
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login